File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On the mean square formula of the error term in the Dirichlet divisor problem

TitleOn the mean square formula of the error term in the Dirichlet divisor problem
Authors
Issue Date2009
PublisherCambridge University Press. The Journal's web site is located at http://journals.cambridge.org/action/displayJournal?jid=PSP
Citation
Mathematical Proceedings Of The Cambridge Philosophical Society, 2009, v. 146 n. 2, p. 277-287 How to Cite?
AbstractLet F(x) be the remainder term in the mean square formula of the error term (t) in the Dirichlet divisor problem. We improve on the upper estimate of F(x) obtained by Preissmann around twenty years ago. The method is robust, which applies to the same problem for the error terms in the circle problem and the mean square formula of the Riemann zeta-function. © Cambridge Philosophical Society 2008.
Persistent Identifierhttp://hdl.handle.net/10722/58969
ISSN
2015 Impact Factor: 0.534
2015 SCImago Journal Rankings: 1.069
ISI Accession Number ID
Funding AgencyGrant Number
Hong Kong Special Administrative Region, ChinaHKU 7042/04P
Funding Information:

The work described in this paper was fully supported by a grant from the Research Grants Council of the Hong Kong Special Administrative Region, China (HKU 7042/04P).

References
Grants

 

DC FieldValueLanguage
dc.contributor.authorLau, YKen_HK
dc.contributor.authorTsang, KMen_HK
dc.date.accessioned2010-05-31T03:40:33Z-
dc.date.available2010-05-31T03:40:33Z-
dc.date.issued2009en_HK
dc.identifier.citationMathematical Proceedings Of The Cambridge Philosophical Society, 2009, v. 146 n. 2, p. 277-287en_HK
dc.identifier.issn0305-0041en_HK
dc.identifier.urihttp://hdl.handle.net/10722/58969-
dc.description.abstractLet F(x) be the remainder term in the mean square formula of the error term (t) in the Dirichlet divisor problem. We improve on the upper estimate of F(x) obtained by Preissmann around twenty years ago. The method is robust, which applies to the same problem for the error terms in the circle problem and the mean square formula of the Riemann zeta-function. © Cambridge Philosophical Society 2008.en_HK
dc.languageengen_HK
dc.publisherCambridge University Press. The Journal's web site is located at http://journals.cambridge.org/action/displayJournal?jid=PSPen_HK
dc.relation.ispartofMathematical Proceedings of the Cambridge Philosophical Societyen_HK
dc.rightsMathematical Proceedings of the Cambridge Philosophical Society. Copyright © Cambridge University Press.en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleOn the mean square formula of the error term in the Dirichlet divisor problemen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1469-8064 &volume=146&spage=277&epage=287&date=2009&atitle=On+the+mean+square+formula+of+the+error+term+in+the+Dirichlet+divisor+problemen_HK
dc.identifier.emailLau, YK:yklau@maths.hku.hken_HK
dc.identifier.emailTsang, KM:kmtsang@maths.hku.hken_HK
dc.identifier.authorityLau, YK=rp00722en_HK
dc.identifier.authorityTsang, KM=rp00793en_HK
dc.description.naturepostprint-
dc.identifier.doi10.1017/S0305004108001874en_HK
dc.identifier.scopuseid_2-s2.0-68349151247en_HK
dc.identifier.hkuros155620en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-68349151247&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume146en_HK
dc.identifier.issue2en_HK
dc.identifier.spage277en_HK
dc.identifier.epage287en_HK
dc.identifier.eissn1469-8064-
dc.identifier.isiWOS:000264237600003-
dc.publisher.placeUnited Kingdomen_HK
dc.relation.projectError Terms in the Summatory Formula for certain Arithmetical Functions-
dc.identifier.scopusauthoridLau, YK=35724053400en_HK
dc.identifier.scopusauthoridTsang, KM=7201554731en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats